MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3005094123-2025-00399 under a different suspect device.Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for two patients.The following results were provided (reference range 1.5 ¿ 2.2 mg/dl): on (b)(6) 2025, sid (b)(6) (newborn), initial magnesium result= 5.95 mg/dl; (b)(6) 2025, repeat result= 2.10 mg/dl.(b)(6) 2025, sid (b)(6), initial magnesium result= 8.54 mg/dl; repeat result= 1.70 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c4000 processing module, serial number (b)(6), cleaned the cuvettes and replaced the cc cuv dry tip.The replacement of the cc cuv dry tip resolved the issue.An instrument service history review of the architect c4000 revealed no additional issues of false elevated patient results reported on the (b)(6).A review of tracking and trending of the architect c4000 did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the cc cuv dry tip did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i4000 processing module for serial number (b)(6) or the cc cuv dry tip was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for two patients.The following results were provided (reference range 1.5 ¿ 2.2 mg/dl): (b)(6) 2025, sid (b)(6) (newborn), initial magnesium result= 5.95 mg/dl; (b)(6) 2025, repeat result= 2.10 mg/dl.(b)(6) 2025, sid (b)(6), initial magnesium result= 8.54 mg/dl; repeat result= 1.70 mg/dl.There was no impact to patient management reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22955968
Report Number3016438761-2025-00505
Device Sequence Number8404612
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CUV DRY TIP, 09D51-02, UNKNOWN.; CC MAGNESIUM (1000T), 03P68-24, 71414UD00.; CC MAGNESIUM (1000T), 03P68-24, 71414UD00.
Patient SexUnknown